Alert archive / Louisiana / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 1, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Jan 10, 2008, 12:05 PM CST for 4 parishes in Louisiana. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 10, 2008, 12:05 PM CST (18:05 UTC)
- Expired
- Jan 10, 2008, 12:45 PM CST
- In force
- 40 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Acadia Parish, LA, Cameron Parish, LA, Jefferson Davis Parish, LA, Vermilion Parish, LA
The radar
The Lake Charles radar (KLCH), 61 km from the middle of the area, began a volume at 18:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 10, 12:26 PM CST | TSTM WND GST 60 | Iota, LA | ESTIMATED WIND GUST TO 60MPH BY IOTA POLICE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 6.1 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1151 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 506 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KLCH 101806 SVRLCH LAC001-023-053-113-101845- /O.NEW.KLCH.SV.W.0001.080110T1805Z-080110T1845Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 1205 PM CST THU JAN 10 2008 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ACADIA PARISH IN SOUTHWEST LOUISIANA... THIS INCLUDES THE CITIES OF...RAYNE...MERMENTAU...IOTA...CROWLEY... NORTHEASTERN CAMERON PARISH IN SOUTHWEST LOUISIANA... THIS INCLUDES THE CITIES OF...LACASSINE NATIONAL WILDLIFE REFUGE... KLONDIKE... SOUTHERN JEFFERSON DAVIS PARISH IN SOUTHWEST LOUISIANA... THIS INCLUDES THE CITIES OF...LAKE ARTHUR...JENNINGS... NORTHWESTERN VERMILION PARISH IN SOUTHWEST LOUISIANA... * UNTIL 1245 PM CST * AT 1203 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES NORTHEAST OF LACASSINE NATIONAL WILDLIFE REFUGE...OR ABOUT NEAR HAYES...AND MOVING NORTHEAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... LAKE ARTHUR AND 9 MILES NORTHWEST OF KLONDIKE BY 1220 PM CST... JENNINGS BY 1225 PM CST... MERMENTAU BY 1230 PM CST... IOTA AND 6 MILES NORTHWEST OF CROWLEY BY 1245 PM CST... SEVERER THUNDERSTORMS CAN PRODUCE TORNADOES QUICKLY WITHOUT WARNING. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 3045 9238 3022 9225 2979 9288 2996 9303 TIME...MOT...LOC 1805Z 243DEG 33KT 3008 9284 $$ BRAZZELL
3 follow-up statements
000
WWUS54 KLCH 101822
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1220 PM CST THU JAN 10 2008
LAC001-023-053-113-101845-
/O.CON.KLCH.SV.W.0001.000000T0000Z-080110T1845Z/
CAMERON LA-VERMILION LA-ACADIA LA-JEFFERSON DAVIS LA-
1220 PM CST THU JAN 10 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CST
FOR SOUTHEASTERN JEFFERSON DAVIS...ACADIA...NORTHWESTERN VERMILION
AND NORTHEASTERN CAMERON PARISHES...
AT 1216 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR LAKE ARTHUR...MOVING EAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MERMENTAU AND 6 MILES SOUTH OF EVANGELINE BY 1235 PM CST...
MIDLAND...EGAN AND MORSE BY 1240 PM CST...
ESTHERWOOD...CROWLEY AND 9 MILES SOUTH OF IOTA BY 1245 PM CST...
SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH
LITTLE OR NO WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
LAT...LON 3045 9238 3022 9225 2979 9288 2996 9303
TIME...MOT...LOC 1820Z 250DEG 32KT 3012 9270
$$
BRAZZELL000 WWUS54 KLCH 101828 SVSLCH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 1228 PM CST THU JAN 10 2008 LAC001-023-053-113-101845- /O.CON.KLCH.SV.W.0001.000000T0000Z-080110T1845Z/ CAMERON LA-VERMILION LA-ACADIA LA-JEFFERSON DAVIS LA- 1228 PM CST THU JAN 10 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CST FOR SOUTHEASTERN JEFFERSON DAVIS...ACADIA...NORTHWESTERN VERMILION AND NORTHEASTERN CAMERON PARISHES... AT 1226 PM CST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LAKE ARTHUR...MOVING EAST AT 35 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... MERMENTAU AND 7 MILES SOUTH OF EVANGELINE BY 1235 PM CST... MIDLAND...EGAN AND MORSE BY 1240 PM CST... ESTHERWOOD AND CROWLEY BY 1245 PM CST... LAT...LON 3045 9238 3022 9225 2988 9274 3004 9285 TIME...MOT...LOC 1828Z 250DEG 32KT 3014 9262 $$ BRAZZELL
000 WWUS54 KLCH 101842 SVSLCH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 1241 PM CST THU JAN 10 2008 LAC001-023-053-113-101851- /O.EXP.KLCH.SV.W.0001.000000T0000Z-080110T1845Z/ CAMERON LA-VERMILION LA-ACADIA LA-JEFFERSON DAVIS LA- 1241 PM CST THU JAN 10 2008 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JEFFERSON DAVIS...ACADIA...NORTHWESTERN VERMILION AND NORTHEASTERN CAMERON PARISHES EXPIRES AT 1245 PM CST... RADAR CONTINUED TO INDICATE THUNDERSTORMS PRODUCING HEAVY RAINS ACROSS THE WARNED AREA...BUT THE THREAT OF SEVERE WEATHER HAS ENDED FOR THE TIME BEING. LAT...LON 3045 9238 3022 9225 2988 9274 3004 9285 TIME...MOT...LOC 1841Z 250DEG 32KT 3018 9249 $$ BRAZZELL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 10, 11:21 AM CST, 44 minutes earlier.
Area forecast discussion, Jan 10, 11:21 AM CST, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 1121 AM CST THU JAN 10 2008 .DISCUSSION...SO FAR SO GOOD THIS MORNING. OUR CWA HAS SERVED AS THE BREEDING GROUND FOR STORMS THAT HAVE LATER GONE ON TO ACQUIRE SUPERCELLULAR AND/OR TORNADIC CHARACTERISTICS ONCE THEY HAVE DEPARTED TO THE EAST OR NORTHEAST. INDEED...LOW LEVEL HELICITY VALUES DEFINITELY TREND HIGHER FROM WEST TO EAST ACROSS THE FORECAST AREA...WITH NEARLY WEST SFC WINDS OVER EASTERN TEXAS...AND NEARLY SOUTH SFC WINDS OVER THE ATCHAFALAYA BASIN. HAVE ADJUSTED MOST GRIDS TO ACCOUNT FOR LATEST RADAR/SATELLITE TRENDS. ALSO ADDED A MENTION OF FOG ALONG THE NEARSHORE WATERS AND INLAND INTO COASTAL SOUTHWEST LOUISIANA AND SOUTHEAST TEXAS BASED ON RIVER PILOT REPORTS. FOG WILL BE SWEPT AWAY FROM WEST TO EAST AS THE PRE-FRONTAL TROF MOVES THROUGH. UPDATED PRODUCTS ALREADY SENT. && .PREV DISCUSSION... /ISSUED 751 AM CST THU JAN 10 2008/ UPDATE...UPDATED GRIDS/ZONES TO ACCOUNT FOR RECENTLY ISSUED TORNADO WATCH 16. CONVECTION DEVELOPING AS EXPECTED...NO OTHER CHANGES WITH THIS UPDATE. PREV DISCUSSION... /ISSUED 400 AM CST THU JAN 10 2008/ DISCUSSION...LATEST SFC ANALYSIS SHOWS 1001MB LOW PRESSURE OVER CNTL OK WITH A FRONTAL BOUNDARY STRETCHING BACK ACROSS THE TX PANHANDLE. MEANWHILE A WARM FRONT HAS MOVED BACK NORTH FROM THE GULF AND IS CURRENTLY BISECTING OUR AREA FROM SW TO NE. VERY MOIST DEWPOINTS ARE ACCOMPANYING THE WARM FRONT WITH READINGS GENERALLY IN THE 60S...CERTAINLY BEING AIDED BY 30 KT LLJ PER AREA 88DS. WATER VAPOR IMAGERY SHOWS A STRONG SHORTWAVE CROSSING THE SRN PLAINS ATTM. REGIONAL 88DS SHOWING SPOTTY LIGHT RW DEVELOPING FROM NEAR GALVESTON BAY NWD ACROSS THE PINEY WOODS REGION TO THE MISSISSIPPI DELTA OF AR/WRN TN. SOME ELEVATED CONVECTION NOTED TO OUR N ACROSS N-CNTL LA. CLOSER TO HOME MOST STATIONS HAVE SPENT THE NIGHT IN THE SOUP WITH VISIBILITIES AOB A MILE FOR MUCH OF THE NIGHT. FOG WAS DENSE IN MANY AREAS EARLIER THIS MORNING BUT VISIBILITIES HAVE COME UP OVER THE PAST COUPLE OF HOURS AT ALL BUT MY SERN ZONES. AS GRADIENT TIGHTENS AND WINDS INCREASE TOWARD SUNRISE EXPECT THESE AREAS WILL HAVE IMPROVING CONDITIONS AS WELL AND NO ADVISORIES ARE EXPECTED ATTM. NOT MUCH TO ADD TO INHERITED GRIDS/ZONES AS PREVIOUS THINKING REMAINS IN TACT AND DEVELOPING SITUATION IS EVOLVING AS EXPECTED. SHORTWAVE OVER THE PLAINS WILL CONTINUE TO OPEN UP AND EJECT NEWD. DEEPENING SFC LOW WILL RACE NE WITH IS PULLING A STRONG COLD FRONT ACROSS MOST OF THE FORECAST AREA THIS AFTERNOON. FRONT SHOULD GET INTO THE BEAUMONT AREA AROUND 17Z...ALEXANDRIA AND LAKE CHARLES AROUND 19Z OR SO...ACADIANA BY 23Z...AND EXIT THE EXTREME SERN ZONES AROUND 03Z. SOME CONVECTION IS EXPECTED TO BE ONGOING AHEAD OF THE FRONT OR AT LEAST TO ACCOMPANY THE FRONT WHEN IT GETS INTO THE WRN ZONES. HOWEVER RAPID DEVELOPMENT OF CONVECTION...QUITE POSSIBLY DEVELOPING INTO A SQUALL LINE...IS EXPECTED THIS AFTERNOON AS THE FRONT GETS INTO THE CNTL AND ESPECIALLY THE ERN ZONES WHERE ADDITIONAL GULF MOISTURE WILL BE TAPPED AND INSTABILITY IS LIKELY TO BE GREATEST. LOW-LVL WINDS ARE EXPECTED TO BECOME MORE UNIDIRECTIONAL OVER THE COURSE OF THE DAY...BUT SPEEDS ARE LIKELY TO INCREASE TO 40-50 KNOTS AT H8. COULD BE ENOUGH HELICITY AHEAD OF THE FRONT TO SPAWN A FEW TORNADOES... AGAIN WITH MAIN THREAT ACROSS ACADIANA...BUT MOST LIKELY FORM OF SEVERE WEATHER TODAY WILL BE DAMAGING WIND GUSTS. SEVERE WORDING IS IN THE GRIDS/ZONES FOR THE SERN 1/2 OF THE AREA AND WILL HIGHLIGHT AGAIN IN THE HWO LATER THIS MORNING. HAVE TAPERED OFF POPS THIS EVENING OVER THE SERN 1/2 OF THE AREA AS THE FRONT MOVES OUT AND DRY NWRLY FLOW TAKES OVER THROUGH THE COLUMN. A MUCH QUIETER FORECAST FOR THE REMAINDER OF THE 7-DAY PERIOD THANKS TO A GENERAL TROFFING OVER THE ERN CONUS. A SERIES OF SHORTWAVES ARE PROGGED TO ROUND THE BASE OF THE TROF ALTHOUGH SUFFICIENT MOISTURE REMAINS TO OUR NORTH FOR EACH OF THESE SYSTEMS AND THUS NO POPS ARE IN THE FORECAST THROUGH THE EARLY PART OF THE WEEK. BY MID-WEEK A MORE ZONAL FLOW TAKES OVER ALOFT AND A LITTLE MOISTURE IS PROGGED TO AVAILABLE FOR A FRONTAL PASSAGE ON WEDNESDAY. HAVE GONE WITH CHANCE POPS FOR THIS SYSTEM. AVIATION...LIFR TO IFR VISIBILITIES...WITH VLIFR CEILINGS...TO CONTINUE THROUGH SUNRISE BEFORE CONDITIONS IMPROVE. LOW CEILINGS AND CONVECTION WILL BE PRIMARY AVIATION PROBLEMS FOR TODAY UNTIL THE FRONT MOVES THROUGH THIS AFTERNOON/EVENING (SEE ABOVE FOR RELATIVE TIMING OF FROPA). MARINE...SCEC HAS BEEN RAISED FOR SOME OF THE WATERS FOR TODAY BASED ON STRONG SRLY FLOW AHEAD OF THE FRONT...OR STRONG OFFSHORE FLOW IN THE WAKE OF IT. ANYWAY EXPECT STRONG NRLY WINDS FOR ALL THE WATERS TONIGHT BEHIND THE FRONT...RELAXING TOMORROW AS HIGH PRESSURE APPROACHES. && .PRELIMINARY POINT TEMPS/POPS... KLCH 71 45 63 42 / 60 20 0 10 KBPT 70 43 64 43 / 40 10 0 10 KAEX 69 40 62 37 / 60 20 0 10 KLFT 72 46 62 40 / 70 40 10 0 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...TORNADO WATCH UNTIL 4 PM CST THIS AFTERNOON FOR LAZ029-032-033. TX...NONE. GM...NONE. && 13
Hazardous weather outlook, Jan 10, 4:30 AM CST, 7 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 430 AM CST THU JAN 10 2008 GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182- 201-215-216-111030- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- 430 AM CST THU JAN 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL CROSS THE AREA TODAY...WITH SHOWERS AND THUNDERSTORMS EXPECTED TO DEVELOP AHEAD OF AND ALONG IT. SHOWERS AND STORMS WILL BE MOST NUMEROUS ACROSS SOUTH-CENTRAL AND EAST- CENTRAL LOUISIANA AS THE FRONT TAPS INTO DEEPER GULF MOISTURE IN THESE AREAS. FORECAST WIND PROFILES ACROSS THE AREA ALONG AND RIGHT OF A LINE FROM CAMERON TO MARKSVILLE SHOW THE CAPABILITY OF SOME OF THE STORMS TO REACH SEVERE LIMITS LATER THIS MORNING INTO THE AFTERNOON. A FEW TORNADOES ARE POSSIBLE IN THESE AREAS... HOWEVER THE MAIN THREAT FROM THE STORMS WILL BE DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 MPH. HEAVY RAINS ON THE ORDER OF 2 TO 3 INCHES WILL ALSO BE LIKELY ACROSS THESE AREAS INTO THE AFTERNOON. A FEW SHOWERS WILL LINGER BEHIND THE FRONT ONCE IT EXITS THE AREA THIS EVENING. IN ITS WAKE...COOL BREEZY CONDITIONS CAN BE EXPECTED LATER TONIGHT. MODERATE SOUTHERLY WINDS ARE EXPECTED ON THE COASTAL WATERS TODAY AHEAD OF THE FRONT... AND SMALL CRAFT SHOULD EXERCISE CAUTION IF VENTURING OUT INTO THE GULF. STRONG NORTHERLY WINDS ARE LIKELY TO DEVELOP OVER THE WATERS ONCE THE FRONT PASSES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY DRY WEATHER IS EXPECTED THROUGH MUCH OF THE PERIOD. A CHANCE OF SHOWERS AND THUNDERSTORMS RETURNS TO THE FORECAST ON WEDNESDAY AS ANOTHER FRONT CROSSES THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. 25
In the hours before
Special weather statement, Jan 10, 10:28 AM CST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 1028 AM CST THU JAN 10 2008 LAZ042-043-101715- ACADIA-JEFFERSON DAVIS- 1028 AM CST THU JAN 10 2008 ...STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS OVER SOUTHWESTERN ACADIA PARISH...SOUTHERN JEFFERSON DAVIS PARISH... AT 1021 AM CST...NATIONAL WEATHER SERVICE RADAR INDICATED A STRONG STORM ABOUT 11 MILES SOUTH OF WELSH...MOVING NORTHEAST AT 30 MPH. IF YOU ARE OUTDOORS...TAKE SHELTER IN A BUILDING OR ENCLOSED AUTOMOBILE. JT
Special weather statement, Jan 10, 11:51 AM CST, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 1151 AM CST THU JAN 10 2008 LAZ042-043-101830- ACADIA-JEFFERSON DAVIS- 1151 AM CST THU JAN 10 2008 ...STRONG STORMS WITH SMALL HAIL AND GUSTY WINDS OVER WESTERN ACADIA PARISH...EAST CENTRAL JEFFERSON DAVIS PARISH... AT 1144 AM CST...NATIONAL WEATHER SERVICE RADAR INDICATED A STRONG THUNDERSTORM OVER JENNINGS...MOVING NORTHEAST AT 35 MPH. IF YOU ARE OUTDOORS...TAKE SHELTER IN A BUILDING OR ENCLOSED AUTOMOBILE. JT
Local storm report, Jan 10, 12:04 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1204 PM CST THU JAN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM TSTM WND DMG JENNINGS 30.22N 92.66W
01/10/2008 JEFFERSON DAVIS LA LAW ENFORCEMENT
SHERIFF REPORTS ROOF BLOWN OFF OF TRAILER NEAR AIRPORT.
&&
MOGGEDThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 12:00 PM CST | Special Marine Warning | LCH | 60 min | |
| Jan 10, 1:02 PM CST | Special Marine Warning | LCH | 58 min | |
| Jan 10, 1:13 PM CST | Special Marine Warning | LCH | 62 min | |
| Jan 10, 1:20 PM CST | Severe Thunderstorm Warning | LCH | Cameron, Vermilion | 40 min |
| Jan 10, 2:03 PM CST | Severe Thunderstorm Warning | LCH | Iberia, Vermilion | 42 min |
| Jan 10, 2:05 PM CST | Special Marine Warning | LCH | 55 min | |
| Jan 10, 2:09 PM CST | Tornado Warning | LCH | Iberia, Vermilion | 36 min |
| Jan 10, 2:40 PM CST | Special Marine Warning | LCH | 65 min | |
| Jan 10, 3:56 PM CST | Special Marine Warning | LCH | 64 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.